# SDR REXA20180418296

- Difficulty date: April 15, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,837 hours, 15,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT NEAR MAIN CABIN DOOR IS NOT BLINKING.  R & R THE FLASHLIGHT IAW AMM 25-61-02.  ACFT OK FOR SERVICE.
